# SDR SWAA2024052181365

- Difficulty date: May 1, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM BS 947 LBL 52 SHOWS SIGNS OF CORROSION DOT L631<[01] REMOVED AND REPLACED CORRODED SECTION OF FLOOR BEAM AT STA. 947.5 LEFT SIDE IAW B737-800 SRM 53-70-51-2R-5-B00675.;[02] VERIFIED REMOVED AND REPLACED CORRODED SECTION OF FLOOR BEAM AT STA. 947.5 LEFT SIDE IAW B737-800 SRM 53-70-51-2R-5-B00675.
